# SDR REXA2022053100937

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670323015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER WASTE SERVICE DOOR SURROUND STRUCTURE JOINT AT FS 379 STGR 21R IS CORRODED.	REPLACED JOINT IAW CRJ 900 SRM 51-40-11-001-001-A01.
